Skip to main content

Guangbin Zhuang

Assistant Professor (NTT) of Mathematics

Contact Information
E-mail: gzhuang@usc.edu
Phone: (213) 740-2400
Office: KAP 104

LINKS
Curriculum Vitae
 

Education

Ph.D. Mathematics, University of Washington, 2013
M.S. Mathematics, Fudan University, 2007
B.S. Mathematics, Nanjing Normal University, 2004
 

Description of Research

Summary Statement of Research Interests

Noncommutative algebras, in particular classification and homological aspects of infinite-dimensional Hopf algebras.
 

Publications

Journal Article

Zhuang, G. (2013). Properties of pointed and connected Hopf algebras of finite Gelfand-Kirillov dimension. J. London Math. Soc.. Vol. 87 (3), pp. 877-898.
Wang, D., Zhang, J. J., Zhuang, G. (2013). Lower bounds of Growth of Hopf algebras. Trans. Amer. Math. Soc.. Vol. 365, pp. 4963-4986.
Wang, D., Zhang, J. J., Zhuang, G. (2013). Hopf algebras of GK-dimension two with vanishing Ext-group. J. Algebra. Vol. 388, pp. 219-247.
Wang, D., Zhang, J. J., Zhuang, G. (2013). Connected Hopf algebras of Gelfand- Kirillov dimension four. Trans. Amer. Math. Soc..
Zhuang, G. (2011). Existence of Hopf subalgebras of GK-dimension two. J. Pure Appl. Algebra. Vol. 215, pp. 2912-2922.
 
 
Faculty may update their profile by visiting https://mydornsife.usc.edu.